Sounds like PIP to me, and I know my current test E 400 aches a lot too, feels like I got slugged at the injection site.
But I am going to mention that you should watch out for something much more serious…and since you said you have a red spot several inches away from the injection site…watch it very closely.
Many years ago, I got a staph infection in a small cut in the crease of my toe from athletes foot. The injection didn’t show itself at the cut though, the infection actually presented as a big red spot on the inside of my thigh. To make a long story short, this little cut in the crease of my toe allowed me to get an infection which became cellulitis, a subcutaneous infection under the skin.
Now the problem with these types of infections is that they can spread to the blood very easily.
Blood poisoning is serious, life or death business, and very quickly. SO, IF YOU SEE ANYTHING AT ALL THAT LOOKS LIKE A DARKENING OR SPIDERING IN THE VEINS SURROUNDING THE RED SPOT, GO TO THE EMERGENCY ROOM IMMEDIATELY, BECAUSE YOU SERIOUSLY MAY NOT HAVE LONG TO GET HELP BEFORE YOU BECOME SEPTIC AND DIE. And as mentioned above, if you have a fever, same thing, go to the ER.
Hopefully this is just PIP, but the fact that you have a red spot several inches from the site causes concern, so watch that shit closely. In the meantime, make sure you understand exactly what you eed to be doing to keep a sterile environment during injection times, and use the right needle length. Too short of a needle and the oil won’t get into the muscle, which leads to large knots/bumps under the skin, and also allows the oil to move around under the skin. Far better to get it into the muscle. Not necessary, but far better.